# SDR MASA2010123001577

- Difficulty date: December 28, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N931LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15031
- Aircraft time: 14,905 hours, 12,096 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Contaminated
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

LAV SMOKE FWD AND AFT INFLIGHT, AIRCRAFT RTF.  MX PERFORMED ENG RUNS.  CLEARED RESIDUAL FROM COMP WASH.
